# SDR AWXA200301249

- Difficulty date: September 21, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 69468314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A .25 INCH CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 360, STR 4 LT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 360, STR 4 LT; FABRICATED A NEW REPLACEMENT TIE CLIP PER DWG 69-46831; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-11 PG 1 & 45 FIG 8 & 12.
